Increase in weight effect of Micardis

We have 106 consumer reports for Micardis. Increase in weight effect occurred in 12%.

Patients statistics on Increase in weight side effect for Micardis

Female
Male

Average weight in Lbs
203.27
209.81

Average height in Ft
5′ 5″
5′ 10″

Average age
58
64

Micardis Circle Diagram 13 consumers of 106 reported about Increase in weight

  1. Jean P. Cortez says:
    4.5 rating

    Micardis for High blood pressure

    I feel very restricted since taking Micardis. Suffer from severe flatulence, abdominal pain, sweat very much, suffer from dizziness more often in the morning, constantly have a dry nasal mucous membrane, which often starts to bleed. Furthermore, I can not sleep properly for about 14 days at night, very often awake and can not calm down. Due to the resulting lack of sleep, I feel pretty bad. In addition, for no apparent reason I have gained a weight gain of 2.5 kg, without having changed anything in the diet. I still have a lot of blood pressure.

  2. Rafael B. Rivers says:
    4.0 rating

    Micardis for High blood pressure

    Use in high blood pressure 130/90 two weeks test phase lt. Internist 6 weeks: severe stabbing pain left ventral / hip, strong sweating even with light load, 1 week with a little stabbing heart pain, greatly reduced Urinlass despite much fluid intake, tingling in the right forearm, partially leg cramps, mild diarrhea, weight gain, drug discontinued after 2 weeks due to persistent stinging pain, dose was 40 mg. After 1 day no more pain, no diarrhea, normal Urinlaß

  3. Deborah J. Murphy says:
    2.0 rating

    Micardis for Heart rhythm disturbances; High blood pressure

    I am taking Paroxate 10mg for 2 months with the following initial side effects: fatigue, loss of appetite and nausea in the first 2 weeks, then excessive appetite and rapid weight gain, in the first 4 weeks of morning inner restlessness, hands and legs shaking, since 2nd week at night and in the morning when waking up a queasy feeling with upper abdominal pressure with panic, as if I was slowly awakening from a fainting. When I get up, that feeling disappears. Now after 2 months, my initial fears have not completely disappeared, but I dare to go shopping alone again and move farther than 5 kilometers away from my place of residence. I took Paroxate for 41/2 years 6 years ago, However, 20 mg per day, and have no more fears, only I am 25 kg heavier. However, I did not have any of these side effects at the time. Now I do not dare to increase the dosage to 20 mg, because this unpleasant waking may then be intensified. By the way, when I had a 1 1/2 year paroxet break, I lost another 15 kilos without dieting. MICARDIS 80 mg side effects: irritating cough in the first few weeks, sweating NEBILET 2.5 mg side effects: itching and redness on the eyelids, water retention on the face